`a`
Related Articles
1

Potential well and exact boundary controllability for radial semilinear wave equations on Schwarzschild spacetime

Communications on Pure and Applied Analysis  Volume 13, Issue 3, Pages : 1317 - 1325, 2013

Ning-An Lai - (email), Jinglei Zhao - (email)

 Abstract       References       Full Text      Related Articles

2

A note on the exact controllability for nonautonomous hyperbolic systems

Communications on Pure and Applied Analysis  Volume 6, Issue 1, Pages : 229 - 235, 2006

Tatsien Li - (email), Zhiqiang Wang - (email)

 Abstract       Full Text      Related Articles

3

Global exact controllability of semilinear wave equations by a double compactness/uniqueness argument

DCDS Supplements  Volume 2005, Issue Special, Pages : 556 - 565, 2005

Irena Lasiecka - (email), Roberto Triggiani - (email)

 Abstract       Full Text      Related Articles      

4

Global classical solutions to a kind of mixed initial-boundary value problem for quasilinear hyperbolic systems

Discrete and Continuous Dynamical Systems  Volume 12, Issue 1, Pages : 59 - 78, 2004

Tatsien Li - (email), Libin Wang - (email)

 Abstract       Full Text      Related Articles

5

Breakdown of $C^1$ solution to the Cauchy problem for quasilinear hyperbolic systems with characteristics with constant multiplicity

Communications on Pure and Applied Analysis  Volume 2, Issue 1, Pages : 77 - 89, 2002

Libin Wang - (email)

 Abstract       Full Text      Related Articles